MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC G4 STYLET: 2L 5.5FR X 55CM BP; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW AGBA PICC G4 STYLET: 2L 5.5FR X 55CM BP; CATHETER INTRAVASCULAR THERAPE
Catalog Number DLX-45552-VPSB
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the customer returned one, 2-lumen picc for analysis.Signs of use were observed on and within the catheter.The catheter body was intentionally severed, and a severed portion was returned.Visual analysis did not reveal any defects or anomalies on the returned catheter.The overall length of the catheter from the juncture hub to the distal end of the returned portion measured 31.5 cm, which is not within the specification limits of 55.86-57.77 cm per catheter product drawing; therefore, at least 24.36 cm of the catheter body was severed and not returned.The catheter was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)." a lab inventory syringe filled with water was attached to each extension line.Both extension lines flushed as intended without signs of leakage.The returned catheter was then tested per bs en iso 10555-1 section 4.7.1 (amrq-000078 rev.36) which states that there shall be no liquid leakage in the form of one or more falling drops when pressurized to 300 kpa for 30 seconds.The device was connected to lab leak tester and pressurized to 300 kpa for 30 seconds with the distal end occluded.The extension lines were connected individually to the leak tester, and when pressurized, no catheter backflow or leaks were detected from any portion of the catheter.Based on this testing, the customer issue could not be reproduced with the returned sample.A dev ice history record review was performed and no relevant findings were identified.The ifu provided with the kit informs the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the customer report of an extension line leak was not confirmed through complaint investigation of the returned sample.All lumens passed functional leak testing performed per iso 10555-1 and no evidence of leakage, backflow, or inter lumen crossover was observed with any of the lumens.A device history record review was performed, and no relevant findings were identified.Based on the customer report and the testing of the sample received, no problem was found with the returned device.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "originally inserted on (b)(6) 2025 and removed (b)(6) 2025 due to leaking proximal port.Leaking noticed coming from under the white proximal port.Catheter was trimmed to 30cm and inserted left if and tunneled at time of insertion.Outpatient procedure.Guidewire exchange for a new tunneled catheter.Placed a 55cm picc trimmed at 30cm.Patient has short gut syndrome and has continuous medications running 24 hours a day.He was not able to take a break on infusions because all meds had to run through the one working distal line.He had to eliminate some of his fluids due to not having 2 working lines over the weekend." there was no patient harm or injury.The patient's current condition is reported as "fine".

Brand Name
ARROW AGBA PICC G4 STYLET: 2L 5.5FR X 55CM BP
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
keona jones
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22674711
Report Number9680794-2025-00640
Device Sequence Number3716408
Product Code LJS
UDI-Device Identifier10801902208627
UDI-Public(01)10801902208627(11)250210(17)260331(10)33F24F0878(21)
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K123759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/31/2026
Device Catalogue NumberDLX-45552-VPSB
Device Lot Number33F24F0878
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown